# SDR SWAA2022020860331

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO BAY ON FWD SHIELD ATTACH FITTING BS767 RBL23. ; / [01] REMOVED CORROSION AT AFT CARGO BAY ON FWD SHIELD ATTACH FITTING BS767 RBL23 AREA 1'X1' IAW SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [02] VERIFIED FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C.; [03] REMOVED AND REPLACED NEW ATTACH FITTING ON AFT CARGO BAY FWD DOOR SHIELD RBL 23 BS767. IAW SRM 51-40-02 AND DWG 146A0081.-; [04] VERIFIED CORRECTIVE ACTION STEP 3.; [05] COMPLETE.
